# SDR 2001FA0000573

- Difficulty date: October 23, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N94RS
- Make and model: Amtr AVIDFLYER
- Aircraft serial: 3
- Engine: Rotax ROTAX277
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 996920
- Condition: Failed
- Location: Engine
- Part time: 260 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED IN-FLIGHT DUE TO FAILURE OF CONNECTING ROD ROLLER BEARINGS ON CRANKSHAFT ASSEMBLY.   CAUSE UNKNOWN.
